# SDR SWAA2025110521416

- Difficulty date: October 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HANDLE BOX HARDWARE,  FWD SERVICE DOOR.   REPLACED HANDLE BOX HARDWARE IAW AMM 52-41-11-400-801, STEP 3.F, 2J,
